Advances in Applied Mathematical Analysis (AAMA)

Volume 3  Number 1  (2008)

 

CONTENTS

 

A unifed generalization of perturbed trapezoid and mid-point inequalities and applications in numerical integration
pp. 1-5
Authors:
  Wen-bing Chen, Qun Chen and Wen-jun Liu

A Simple and Short Proof of Fermat's Last Theorm
pp. 7-15
Authors:
Fayez Fok Al Adeh

Further generalization of Ostrowski-Grüss type inequalities
pp. 17-20
Authors:
Shun-Feng Wang, Qiao-ling Xue and Wen-jun Liu

Behaviour of solutions of parabolic equations
pp. 21-40
Authors:
Tahir S. Gadjiev and Shafiga N. Mammadova

Approximation of Harmonic Functions in Sobolev Spaces
pp. 41-48
Authors:
Yingchun Jiang and Hong Wang

Lower Diagonal Bilinear Moving Average Vector Models
pp. 49-54
Authors:
Usoro, Anthony E and Omekara. C. O

Oscillation properties of second order delay differential-difference equations with impulses
pp. 55-66
Authors:
Xiaodi Li

Numerical analysis for some stochastic delay differential equations
pp. 67-73
Authors:
Hamdy M. Ahmed

Some Results on the Generalized Local Cohomology Modules
pp. 75-80
Authors:
Yan Gu

The efficiency enhanced branch and bound algorithm for the knapsack model
pp. 81-89
Authors:
Elias Munapo

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact